# SDR NWAA072409979

- Difficulty date: June 30, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- Aircraft time: 93,031 hours, 97,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATIONS AIRCRAFT WAS DAMAGED BY SERVICE VEHICLE AT BS 299 S24L.  STRINGER 24L AND BUTT SPLICE STRAP WERE BOTH SEVERED.  FUSELAGE SKIN FORWARD AND AFT OF BS 229 WAS DAMAGED.  THE FUSELAGE SKIN AND STRINGER WILL BE REPAIRED PER SRM.  THE BUTT SPLICE STRAP REPAIR WILL BE ACCOMPLISHED BY EA 99-209308 SECT I.  SECTION IV REPAIR TO BE ACCOMPLISHED 8000 CYCLES AFTER  SECT I.
